# SDR OZCA2019F00155

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N241BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 35,602 hours, 31,998 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3604401003
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHILE TAXING TO THE GATE AFTER LANDING, INBOARD SPOILER FAIL MESSAGE ILLUMINATED ON EICAS SCREEN. SHORTLY FOLLOWED BY E1 HYDRAULIC PUMP FAIL AND HYD SYSTEM FAIL. CORRECTIVE ACTION: UPON INSPECTION, FOUND LEFT INBOARD SPOILER ACTUATOR CRACKED CAUSING LEAKAGE OF FLUID DURING SPOILER ACTIVATION. REMOVED AND REPLACED SPOILER ACTUATOR AS PER AMM. OPERATIONAL AND LEAKS CHECKS SATISFACTORY.
